On $\pi$-sets
Doklady Akademii Nauk, Tome 230 (1976) no. 2, pp. 264-266
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1976_230_2_a2,
author = {V. P. Zolotarev},
title = {On $\pi$-sets},
journal = {Doklady Akademii Nauk},
pages = {264--266},
year = {1976},
volume = {230},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1976_230_2_a2/}
}
V. P. Zolotarev. On $\pi$-sets. Doklady Akademii Nauk, Tome 230 (1976) no. 2, pp. 264-266. http://geodesic.mathdoc.fr/item/DAN_1976_230_2_a2/